MAUDE Adverse Event Report: IRIDEX CORPORATION IRIDEX OCULIGHT TX

IRIDEX CORPORATION IRIDEX OCULIGHT TX
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 12/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Iridex became aware of an incident involving oculight tx laser console and slit lamp adapter (sla) were the laser output was too high and caused bleeding at patient's eye.The treatment setting and technique used during the procedure was set to 200mw.The patient did not have any significant medical history.The patient was unaware of the bleeding and the doctor immediately stopped the treatment upon realizing there was a minor bleed.The patient was given an eyedrop after the procedure and did not report any further complications.The unit was not returned for evaluation, however upon service investigation it was determined that the issue was caused by a burnt fiber.Fiber replacement was sent to the customer.The reported event due to a burnt fiber is a known risk/failure mode.The oculight tx console operator manual clearly instructs on the physician verify that the fiber-optic connector is not damaged before use as well as the pre-set parameter settings beginning at low power with short duration exposures, the surgeon should note the surgical effect and increase power, power density, or exposure duration until the desired surgical effect is obtained.The operative needs of each patient should be individually evaluated based on the indication, treatment location, and on the patient's medical and wound healing history.If uncertain of expected clinical response, always start with a conservative setting and increase the setting in small steps.

Brand Name
IRIDEX OCULIGHT TX
Common Device Name
IRIDEX OCULIGHT TX
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella avenue
mountain view CA 94043 1824
Manufacturer (Section G)
IRIDEX CORPORATION
1212 terra bella avenue
mountain view CA 94043 1824
Manufacturer Contact
bill hyatt
1212 terra bella avenue
mountain view, CA 94043-1824
6506058727
MDR Report Key23830744
Report Number2939653-2023-00023
Device Sequence Number20091594
Product Code GEX
UDI-Device Identifier00813125016494
UDI-Public00813125016494
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K062369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown